# SDR A6WA200740520

- Difficulty date: September 20, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A14
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT 484 ANGLE IS CRACKED AT RBL 36 APPROX .25 INCH LONG.  10-25-07     MAINTENANCE REPAIRED IAW REO 601R-53-41-059.  (M)
